# SDR AALA202202289690

- Difficulty date: February 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A300*
- Aircraft serial: 4134
- Aircraft time: 41,235 hours, 15,174 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Striker
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR TOP STRIKER APPEARS TO NOT LATCH AND DIFFICULT TO OPEN AND CLOSE. LUBRICATED STRIKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
